Three men die of COVID complications

July, 02/2021 - 18:32
Three more people have died of COVID-related complications, all men in their 60s with underlying health issues.

 

A 67-year-old man died of complications related to COVID-19 at Phạm Ngọc Thạch Hospital, in HCM City. He was the 83rd COVID-19 death in Việt Nam. Photo haivan.com

HÀ NỘI - Three more people have died of COVID-related complications, all men in their 60s with underlying health issues.

Their deaths bring the total number of fatalities nationwide to 84.

One of the men, aged 69 from Bắc Ninh, was being treated for pneumonia when he tested positive for COVID-19. After he began suffering breathing difficulties he was transferred to Bắc Ninh Provincial General Hospital and treated with antibiotics.

His condition gradually worsened and he was placed on a machine to help him breathe properly. Despite consultations from the Professional Council of the Ministry of Health he never recovered and on June 30 lost his fight for life. Cause of death was recorded as septic shock, multi-organ failure and severe pneumonia complicated by ARDS related to COVID-19.

The next man who died was 67 and living in HCM City. He had a history of diabetes and chronic kidney failure. He was being treated at Phạm Ngọc Thạch Hospital and on June 28 suffered a cardiac arrest.

Attempts to resuscitate him failed and he was pronounced dead the following day. Cause of death was recorded as acute myocardial infarction, moderate SARS-CoV-2 pneumonia in patients with hypertension, type 2 diabetes, chronic kidney failure, prostate enlargement.

The final death announced on Friday is a man aged 64, also from HCM City. He had a history of hypertension and heart disease.

On June 18 he was transferred to the Intensive Care Unit of the Củ Chi COVID-19 Field Hospital. He died on June 30 with cause of death recorded as septic shock, multi-organ failure, sepsis, severe pneumonia caused by SARS-CoV-2, complications of progressive respiratory failure in patients with hypertension and heart disease.VNS

 

E-paper